MathSciNet Relay Station
MathSciNet bibliographic data
MR2881651 92D25 (37N25 92D30)
Hu, Guang-Ping; Li, Xiao-Ling Stability and Hopf bifurcation for a delayed predator-prey model with disease in the prey. Chaos Solitons Fractals 45 (2012), no. 3, 229–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement